# SDR SCNA20201026180

- Difficulty date: October 15, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 50,182 hours, 19,630 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Eroded
- Location: Nr 8 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 FLAP FWD FAIRING 644AB HAS WIND EROSION ON AFT HOLES.  REPAIRED WIND EROSION ON AFT HOLES, IAW SRM 51-70-05-2R-1.
